# SDR YENA20150424080

- Difficulty date: April 24, 2015
- Submitted: April 24, 2015
- Operation: Air carrier
- Aircraft: N283JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000125
- Aircraft time: 21,718 hours, 13,109 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frame 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE CORROSION WAS FOUND AT FLOOR SUPPORT FRAME 16 LEFT SIDE FORWARD WET AREA.  REMOVED OLD FLOOR SUPPORT, AND INSTALLED NEW FLOOR SUPPORT. ALODINED, PRIMED AND TOPCOATED.  REF SRM 51-43-03, 51-23-04, 51-23-06. THIS ITEM HAS BEEN CLASSIFIED AS A LEVEL 2 CORROSION.
